# SDR XN0A1225

- Difficulty date: January 27, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 37,819 hours, 30,884 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE OIL CLOG LIGHT CAME ON IN FLIGHT.  INSPECTED OIL FILTER AND MASTER CHIP DETECTOR.  NO EVIDENCE FOUND ON INSPECTION.  PERFORMED ENGINE RUN OF NR 2 ENGINE, NO DEFECTS NOTED.  NR 2 ENGINE OIL CLOG LIGHT OP CHECKS NORMALLY IAW A300 M/M 79-35-00, NO DEFECT.
